Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Dimmer

Member
  • Posts

    3
  • Joined

  • Last visited

Reputation

2 Neutral

Recent Profile Visitors

662 profile views
  1. accutane initially causes acne flare up.That is a documented side effect.
  2. Be careful accutane can have a big impact on your mood causing depression,anxiety disorders,aggression.
  3. hello guys, i would like to share my success story with you.I was suffering from chronic low libido which i am sure was caused by accutane.I experienced complete absence of sexual sensation on my genitals and as a result erectile dysfunction and difficulty having an orgasm.After i stopped taking accutane my symptoms strangely got worse as the time passed instead of improving.I tried various things to reverse my libido loss such as healthy diet,some drugs that were supposed to help improve li
×